I took my last 3 10 lortab on Saturday. Yesterday I woke up cranky anxious took two advil and then drove on a 9 hour turnaround trip. I didnt start having issues with my stomach until I got back last night. Spent the entire day until I finally got some imodium around seven p.m on the can. I have been abusing vicodin norco lortab in any and every quantity for 5 years. No doctor, straight cash 3-5 dollars a pop. At my peak I was taking anywhere from 10-15 daily. I gradually have been weaning not by choice but by finances for the past 6 months. I have lost alot because of my addiction. Ive detoxed and gone off twice b4 just to fall back into it and even other pills. I have three .5 valium sitting next to me. I havent taken one yet because I took the imodium passed out got up took a shower gave thanks I didnt have to diarrhea my whole soul out again smh. and forgot about them. I look amazing for a corpse. I swear I have lost at least 8 pounds!!! Im so glad I found this forum because alot of what kept me hooked was the diarrhea and sickness of detoxing.. Im ready to take my life back. Im moving out of state this weekend hoping and praying that by saturday which will be my day 7 im no longer having the nausea or diarrhea. My mind feels very clear. Im not tempted to take the valium or even look for norc's. One of my "friends" called with the connect and I turned her down she kinda got an attitude but eff her ya know? Im tired of the relationships ive developed due to this addiction anyway. It has been the only common bond ive had with alot of people who are worthless. Please pray for me. Im physically exhausted carpal tunnel in my wrists and hands are screaming for relief. As long as my stomach stays feeling just this ok I can deal.
hey there redeye welcome.......congrats looks like your going into day 3 sooo congrats on that ..and getting your life back !!!! looks like you've been through this before so you prob know what to expect but still want to wish you the best of luck on the coming days ahead......hang in there red
I have kicked alot of different addictions but this one is pretty terrible I must admit. Ive never been as serious about stopping tho so that feels good? I didnt start or quit by choice. I couldnt afford anymore. It felt good to turn that call down tonight. Still havent taken the valium yet. I dont want to go to sleep! lol Mind racing a mile a minute:)
anytime red were all in the same boat !!! after 16 days i feel good and all but sleep wont come and it's starting to get old !! i too have been on and kicked every drug in the book but this one ***** 5yrs of toooooo many oxys
sorry to hear bout your hands sweetie !!!!i see your from stockton i'm a cali boy myself born and raised in livermore lived all over the state !! you hang in there girl and hope the ride (w/d) will be easy on ya
Hello and welcome. You got it this time. You can beat down this demon. Stay strong. Stay hydrated, get some gatorade. Dizziness comes from being dehyrated. Tryy to force yourself to eat something light,soups,crackers,yogurt
Smmothies,milk shakes. I have bad carpal tunnel syndrome in both wrists also. I have wrist guards that helps some,I especially wear them at night.
Walking will help you. Keep yourself busy. It was good that you weaned yourself down by choice or not. You will feel better each day. Time will heal you emotionally,spiritually,physically and mentally.
Keep the faith.
Sending hope,hugs and prayers
Debbie just got this. Tears in my eyes. Thank you so much for the reassurance. I do have it this time! I woke up a little while ago. No nausea, no diarrhea. Pain? Yes!!! I almost welcome it, I know im alive so it feels good. Im staying hydrated, as long as I don't have a recurrence of yesterdays bathroom hell i'll be okay. No depression yet? Im a life long sufferer of that too but so far so good. Im really taking it one step at a time.
Thank you so much!!! Just even typing I feel tingling in my fingertips. It's pretty terrible. Ive been a haircare professional for years and it has taken a toll. I do notice my hands are sweating since I went off the hydro? Palms are sweating as I type this.
we all detox in different ways. some get sick and have fever, others alternate sweats with cold, pretty much the spectrum of your body making you as miserable as possible so you will get back on the pills! Keep fighting thru it! You are doing good.
Keep up the good work! it get better and better each day. I'm 16 days clean and feel amazing!! I feel like "ME" again and I really like me! Its amazing when you do not have to hide the pills or have to pay a bill late cause one of my contacts called and I just had to buy the pills cause I did not know when I would find them again! You can do this!!
I just ate for the first time since saturday. Oatmeal. Ew!!! LOL Only had one run to the powder room so far. Just took 2 tsp of imodium. Half a valium because im ALL over the place mentally!! Thats really the only part of this that's hard to deal with besides the constant diarrhea is the fake sense of calm pills gave my thoughts.
red hey sweetie how ya hangin today ?it's day three girl just about overthe hump another day mabey two your gona be in the clear well at least for the bad stuff your doin it keep up the great work
hey hun dont take too much immodium it could bind you up and then you will have cramps. good girl on eating. you need the nourishment.
keep on keepin on. you are doing great. positive thoughts.
keeping you in prayer
I almost feel human today. I did my makeup. Went for a long walk. Drank Gatorade. I havent been able to eat again since the oatmeal. Napped. My stomach feels weak. I have little to no energy but a few more days hopefully i'll be feeling stronger. I havent had any imodium since this morning. I still had diarrhea just not as much. Thank you so much for being here. This has been hard to go through alone.
The gatorade is helping...I got rid of the valium. I am not having trouble sleeping at all actually my energy levels are so low I feel like doing nothing else im dragging myself to do the simplest of simple things. What can I do to give myself more energy? Oh yeah...I think I lost about 9 pounds since saturday? Already not a heavy person...so im feeling a little frail.
get on if you can some good vitiams b complex !!! and try some energy shakes/drinks !!!!!! i know i had to start w/d with nothing and little money....being on pain meds for a long time your lacking all the good stuff inside you and best having stuff those back in you before w/d but like i said i didn't have that luxury........red your doing great and if your getting sleep thats a plus ..........keep up the great work
hun i am sure you look great. it definitely will help you to feel better if you do get dressed, do your make-up, get out of the house.keep yourself busy. little steps, one foot in front of the other. you are doing fabulous.
the loose stool can last for awhile.as long as you arent having diarrhea that is good, bananas,rice,toast,apples help to bind you and will give you some energy too.
walking is great keep that up. it is wonderful you can sleep. many cant.
you energy will return. be patient. please try to eat more. the weight lose is normal. tomorrow you will feel even better.
congrats on your clean time. keep on moving forward.
congrats on day four !!!! so glad your feeling better today......your over the hump girl day by day from now on it gets better soooooo proud of you girl your doin it please keep us posted so we can see how your doin ok
miss kickin it in cali Steve
Hi redeye. Congrats on day 4! You are almost through the worst of it. I am living testimony that your "movements" will get back to normal ;) Keep up the great work and keep updating us.
One thing, herbal teas really helped me relax. Sleepytime with honey, lemon and a peppermint stick is excellent in the evening. I use two teabags in a medium sized cup and let them seep for about 10 minutes and squeeze the bags with a spoon against the side of the mug for good measure. I haven't tried it yet, but gnarly suggested a Yogi tea that you can get from Wal-Mart.
Im Sitting here reading the comments and im having w rough time knowing im getting ready to go through it all over again, like some of the people here i have to say ive never went through anything like what the pills do to you...im very emotional right now because i feel like **** when im going through the W/D but i know i have to do it this is my first time here and im glad that i came plz pray for me and help me as i go through it, i know wi wont get a instant response but just know im quittin today!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.